# SDR 05FDEA03930

- Difficulty date: November 21, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Bs 1217
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL REPAIR WITH BLIND FASTENERS AT BS 1217 S28R 4" BY 4" BY 0.032".  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THIS REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  ALL WORK ACCOMPLISHED IAW FED EX EA 7-5330-91417. REPAIR WAS FOUND TO BE A MAJOR
